# SDR DLL15980591

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1184
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY FLOOR LIGHTS INOP BOTH SIDES.  REPLACED BATTERY PACK.
